Some manifolds and the approximation on them by polynomials in the
Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 157-159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_2_a2,
author = {S. M. Nikol'skii},
title = {Some manifolds and the approximation on them by polynomials in the},
journal = {Doklady Akademii Nauk},
pages = {157--159},
year = {1996},
volume = {347},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a2/}
}
S. M. Nikol'skii. Some manifolds and the approximation on them by polynomials in the. Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 157-159. http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a2/